FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Enhanced and restored signals as a generalized solution for shock filter models. Part I - existence and uniqueness result of the Cauchy problem

Remaki, Lakhdar and Cheriet, Mohamed. 2003. « Enhanced and restored signals as a generalized solution for shock filter models. Part I - existence and uniqueness result of the Cauchy problem ». Journal of Mathematical Analysis and Applications, vol. 279, nº 1. pp. 189-209.
Compte des citations dans Scopus : 9.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Cheriet, Mohamed
Affiliation: Génie de la production automatisée
Date Deposited: 29 Oct 2012 20:47
Last Modified: 13 Apr 2016 13:47
URI: http://espace2.etsmtl.ca/id/eprint/2123

Actions (login required)

View Item View Item